# SDR 2017F00128

- Difficulty date: August 18, 2017
- Submitted: August 18, 2017
- Operation: General aviation
- Aircraft: N948Q
- Make and model: Cessna 750
- Aircraft serial: 7500148
- Aircraft time: 15,162 hours, 9,261 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 67221461
- Condition: Corroded
- Location: Lt Wing
- Part time: 15,162 hours, 9,261 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF LOWER WING SKIN CORROSION. MAJOR REPAIR DATED 8/16/2017 AND FAA FORM 8100-9 DATED 8/16/2017. WEIGHT AND BALANCE WAS NOT AFFECTED. PERTINENT DETAILS OF THE REPAIR ARE ON FILE AT THIS REPAIR STATION UNDER REVISION 63121.
